# SDR ASAA0792302

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 19,198 hours, 8,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501134
- Condition: Corroded
- Location: Bs 500-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT SIDE FLOOR SUPPORT 'Z' ANGLE FOUND CORROSION FROM BS 500 TO 500 L FWD CARGO PIT LT SIDE 'Z' ANGLE AT BS 500 TO 500D FOUND TO BE WIITHIN ALLOWABLE LIMITS IAW B 737 900 SRM 53 00 53 ALLOWABLE LIMITS DAMAGE 1 AND BS 500 D TO BS 500 L.  REPLACED IAW B 737 900 SRM 53 00 53.
